Layout of graphs with bounded tree-width
AuthorDujmovic, V; Morin, P; Wood, DR
Source TitleSIAM JOURNAL ON COMPUTING
University of Melbourne Author/sWOOD, DAVID
AffiliationMathematics and Statistics
Document TypeJournal Article
CitationsDujmovic, V., Morin, P. & Wood, D. R. (2005). Layout of graphs with bounded tree-width. SIAM JOURNAL ON COMPUTING, 34 (3), pp.553-579. https://doi.org/10.1137/S0097539702416141.
Access StatusThis item is currently not available from this repository
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References